# SDR REXA2013072501416

- Difficulty date: July 25, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD CORRODED.  R & R THRESHOLD WITH FABRICATED REPAIR PART IAW SRM 51-42-06.
